# SDR JGVR20171201004

- Difficulty date: December 1, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 14,904 hours, 8,916 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORROSION FOUND UNDER THE LH WING FORWARD AND AFT DRAG ANGLES PER CESSNA REPAIR DEFINITION S-750-0190/17RD. REPAIRED CORROSION FOUND UNDER THE RH WING AFT DRAG ANGLE PER CESSNA REPAIR DEFINITION S-750-0190/17RD. 
MECHANICALLY BLENDED APPROXIMATELY 40 AREAS OF CORROSION ON LH UPPER WING SKIN SURFACES. PERFORMED ULTRASONIC THICKNESS AND EDDY CURRENT INSPECTION AND SUBMITTED FINDINGS TO CESSNA FOR REPAIR DISPOSITION. PERFORMED ROTO PEEN, TREATMENT AND TOPCOAT AS REQUIRED PER CESSNA REPAIR DEFINITION S-750-0190/17RD.
MECHANICALLY BLENDED APPROXIMATELY 40 AREAS OF CORROSION ON RH UPPER WING SKIN SURFACES. PERFORMED ULTRASONIC THICKNESS AND EDDY CURRENT INSPECTION AND SUBMITTED FINDINGS TO CESSNA FOR REPAIR DISPOSITION. PERFORMED ROTO PEEN, TREATMENT AND TOPCOAT AS REQUIRED PER CESSNA REPAIR DEFINITION S-750-0190/17RD.
